# SDR R61A20100317

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 15,168 hours, 9,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED WHILE A/C WAS IN HEAVY CHECK, GUSSET AT FWD WASTE TANK SUPPORT FRAME 90 HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED GUSSET AT FWD WASTE TANK SUPPORT FRAME 90 IAW EMB SRM 51-41-02.  A/C IS STILL CURRENTLY OUT OF SERVICE FOR HEAVY CHECK.
